# SDR F3LA2021006010039

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 04272
- Aircraft time: 38,606 hours, 15,859 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: FUME EVENT (SMELLED LIKE ACFT OIL) ON APCH TO CUN. C/W QRH, MASKS ON, SWITCHED OFF LH PACK. A4FTER LANDING, FA'S SAID NO ODOR IN CABIN, BUT THEY COULD SMELL IT ON FLIGHT DECK. PLACED #1 PACK ON MEL# 25-52-01F. CORRECTIVE ACTION: REFERENCE MEL 21-52-01F - REACTIVATED PACK 1 FLOW CONTROL VALVE. PERFORMED TSM 05-50-00-810-831-0-A, COULD NOT DUPLICATE ODOR, NO ODOR PRESENT AT THIS TIME. OPS CHECK GOOD. THIS ACTION CLEARS MEL,PLACARDS REMOVED, AC OK FOR SERVICE. IAW TSM 05-50-00-810-831-0-A.
